Free paratopological groups

Authors

  • Ali Sayed Elfard University of Wollongong

DOI:

https://doi.org/10.4995/agt.2015.1874

Keywords:

Topological group, paratopological group, free paratopological group, Alexandroff space, partition space, neighborhood base at the identity

Abstract

Let FP(X) be the free paratopological group on a topological space X in the sense of Markov. In this paper, we study the group FP(X) on a $P_\alpha$-space $X$ where $\alpha$ is an infinite cardinal and then we prove that the group FP(X) is an Alexandroff space if X is an Alexandroff space. Moreover, we introduce a~neighborhood base at the identity of the group FP(X) when the space X is Alexandroff and then we give some properties of this neighborhood base. As applications of these, we prove that the group FP(X) is T_0 if X is T_0, we characterize the spaces X for which the group FP(X) is a topological group and then we give a class of spaces $X$ for which the group FP(X) has the inductive limit property.

Downloads

Download data is not yet available.

Author Biography

Ali Sayed Elfard, University of Wollongong

School of Mathematics and Applied Statistics

References

F. G. Arenas, Alexandroff spaces, Acta Math. Univ. Comenian. (N.S.) 68 (1999), 17-25.

A.V. Arhangel'skii and M. G. Tkachenko, Topological groups and related structures, Atlantis Studies in Mathematics, vol.1, Atlantis Press, Paris, 2008. https://doi.org/10.2991/978-94-91216-35-0_1

A. S. Elfard and P. Nickolas, On the topology of free paratopological groups, Bulletin of the London Mathematical Society 44, no. 6 (2012), 1103-1115. https://doi.org/10.1112/blms/bds031

A. S. Elfard and P. Nickolas, On the topology of free paratopological groups. II, Topology Appl. 160, no. 1 (2013), 220-229. https://doi.org/10.1016/j.topol.2012.10.011

A. S. Elfard, Free paratopological groups, PhD Thesis, University of Wollongong, Australia (2012).

J. Marín and S. Romaguera, A bitopological view of quasi-topological groups, Indian J. Pure Appl. Math. 27 (1996),393-405.

N. M. Pyrch and O.V. Ravsky, On free paratopological groups, Mat. Stud. 25 (2006), 115-125.

N. M. Pyrch, On isomorphisms of the free paratopological groups and free homogeneous spaces I, Visnyk Liviv Univ. Ser. Mech-Math. 63 (2005), 224-232.

N. M. Pyrch, On isomorphisms of the free paratopological groups and free homogeneous spaces II, Visnyk Liviv Univ. 71 (2009), 191-203.

P. Alexandroff, Diskrete Räume, Mat. Sb. (N.S.) 2 (1937), 501-518.

S. Romaguera, M. Sanchis and M. Tkacenko, Free paratopological groups, Proceedings of the 17th Summer Conference on Topology and its Applications 27 (2003), 613-640.

Downloads

Published

2015-10-01

How to Cite

[1]
A. S. Elfard, “Free paratopological groups”, Appl. Gen. Topol., vol. 16, no. 2, pp. 89–98, Oct. 2015.

Issue

Section

Articles